Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to my paper: ``The Morse index theorem``


Author: Howard Osborn
Journal: Proc. Amer. Math. Soc. 20 (1969), 337-338
MSC: Primary 57.50
Original Article: Proc. Amer. Math. Soc. 20 (1969), 337-338.
MathSciNet review: 0234496
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.50

Retrieve articles in all journals with MSC: 57.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0234496-8
Article copyright: © Copyright 1969 American Mathematical Society